Thread: I don't understand..
04-30-2003, 09:15 PM #1New Member
- Join Date
- Mar 2003
I don't understand..
I finished my sustanon 250 cycle 6 weeks ago. My cycle was : 1 cc for the first 6 weeks et 2cc for the last 4 weeks. Very simple 10 weeks cycle. I did Clomid 3 weeks after my last shot for 12 days, 100mg per day. My start weight was 139 pounds and after my cycle : 164 pounds. I gained 25 pounds. But my question is : In 6 weeks, I lost only 3 pounds and my strenght still grow. When I will see weight loss?? streng loss?? When I began my cycle, I was sure I will lost mayde 50% of my gain.
Thanx for the explication
Christian (excuse my english...)
04-30-2003, 09:16 PM #2
04-30-2003, 09:25 PM #3
140lbs? why are you cycling?????????
you shouldnt lose any gains if you know what you are doing, no offence but i think luck may be more of your case.
04-30-2003, 11:24 PM #4
billy bathgate is right what the hell are you doing juicin at 140 lbs. are you like 12 or something. definatly luck definatly
04-30-2003, 11:44 PM #5
Seriously, take a step back and really learn about diet and training. Yes you could just juice it up now and gain...but if you learn how to diet and train right FIRST, and then combine it with AS your results will be astonishing!
Not trying to be mean or flame, just giving you advise. Im sure your a "hardgainer" and all..as everyone is, but unless your 4ft tall I would hold off.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)